# SDR EE4Y100543

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N574SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49521
- Aircraft time: 39,832 hours, 29,435 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9936073
- Condition: Corroded
- Location: Bs 636 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSP, FOUND AT Y STA 636 BETWEEN LONG 29R AND 30, SHEAR TIE CLIP CORRODED.
